# SDR COEA2011011713805

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571202200
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/ COE/ MAJOR REPAIR:  EXTERIOR FUSELAGE UPPER SKIN UNDER ADF ANTENNA IS SCRATCHED.  BLENDED OUT PER SRM; WAITING FOR STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
